# SDR REXA2017040900521

- Difficulty date: April 9, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL IS CORRODED AT FS280, RT SIDE OUT OF LIMITS. REPAIRED FLOOR SILL IAW REO 670-53-21-139 REV B.
